You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Rate of Growth of the Walsh Antidifferentiation Operator
Proceedings of the American Mathematical Society
Vol. 55, No. 1 (Feb., 1976), pp. 57-61
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2041841
Page Count: 5
You can always find the topics here!Topics: Mathematical functions, Mathematical growth, Antiderivatives, Mathematical theorems, Topological theorems, Integers
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In  Butzer and Wagner introduced a concept of differentiation and antidifferentiation of Walsh-Fourier series. Antidifferentiation is accomplished by convolving (in the sense of the Walsh group) against a function $\Omega$. In this paper we study growth and the continuity properties of $\Omega$ showing that $\Omega$ is bounded from below by -1, is continuous in (0, 1) and grows at most like $\log 1/x$ as $x \rightarrow 0$. We use this information to study continuity properties of differentiable functions.
Proceedings of the American Mathematical Society © 1976 American Mathematical Society